# SDR ASOA20140623075

- Difficulty date: June 23, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,536 hours, 15,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE OVERHEAD EMERGENCY EXIT SIGN NOT ILLUMINATING PROPERLY.  MX R & R  INVERTER AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
